# SDR A6WR95064

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jo-Bolt
- Part number: H5113381C7
- Condition: Failed
- Location: Fr 29, Str 12 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND BROKEN HEAD ON JO-BOLT AT FRAME 29, STR 12 RIGHT. REPLACED JO-BOLT.  (X)
